# SDR DALA14001269231

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 32,048 hours, 22,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT BS 37 AT LOWER RT RADOME ALIGNMENT PIN.  CUT OUT DAMAGE IAW ERA 483847-14A, REV A.  FABRICATED AND INSTALLED REPAIR IAW ERA 483847-14MA, REV A.
